# SDR USAA2013010200008

- Difficulty date: January 1, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FIRE IN AFT GALLEY OVEN, NEED TO HAVE GREASE CLEANED OUT.  MAINTENANCE - ALL THREE OVENS FIRMLY CLEANED.
